# SDR ASAA2015091913104

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,751 hours, 10,304 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISSAGREE" MESSAGE ON BOTH CDU'S ON GROUND.  ACFT GROUNDED. ACCOMPLISHED QRH PROCEDURES NO FURTHER ANOMILIES.
